# SDR SA06062

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Unserviceable
- Location: Pax Door
- Part time: 17,356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHL - DURING TROUBLESHOOTING OF THE AFT LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE COVER FALLING OFF, THE SLIDE ASSEMBLY WAS FOUND TO BE COMING UNRAVELED.  MAINTENANCE REPLACED THE AFT LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
